# SDR SWAA2022021588430

- Difficulty date: June 17, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 47,753 hours, 24,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ECS DOOR OUTER SURFACE (REF: CCN J9518999) ADDITIONAL DELAMINATION NOTED ON INSPECTION OF DAMAGE AT 10' FROM THE AFT EDGE 13' FROM THE BOTTOM / L/H ECS DOOR OUTER SURFACE REF: CCN J9518999 WITH ADDITIONAL DELAMINATION NOTED ON INSPECTION OF DAMAGE AT 10' FROM THE AFT EDGE; 13' FROM THE BOTTOM WAS REPAIRED IAW SRM 51-70-05-2R-2 AND SRM 51-70-05-2R-11. 56749U 21JUN18
